Advertisement

Theoretical and Mathematical Physics

, Volume 54, Issue 1, pp 1–12 | Cite as

A statistical physics model

  • V. S. Vladimirov
  • I. V. Volovich
Article

Keywords

Statistical Physics Physics Model Statistical Physics Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Sato, T. Miwa, and M. Jimbo, “Holonomic quantum fields. V.,” Publ. RIMS, Kyoto Univ.,16, 531 (1980).Google Scholar
  2. 2.
    I. A. Ibragimov and Yu. A. Rozanov, Gaussian Random Processes [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    R. L. Dobrushin, “Gaussian random fields — Gibbsian point of view,” in: Multicomponent Random Systems, Marcel Dekker, New York (1980), pp. 119–151.Google Scholar
  4. 4.
    L. Carleson, “Some analytic problems related to statistical mechanics,” Lect. Notes. Math.,779, 5 (1980).Google Scholar
  5. 5.
    B. M. McCoy and T. T. Wu, “Theory of Toeplitz determinants and the spin correlations of the two-dimensional Ising modes. IV,” Phys. Rev.,162, 436 (1967).Google Scholar
  6. 6.
    M. Fisher, “Theory of singularities at a critical point,” in: Stability and Phase Transitions [Russian translations], Mir, Moscow (1973), pp. 245–369.Google Scholar
  7. 7.
    A. J. Bray and M. A. Moore, “Critical behavior of semi-infinite systems,” J. Phys. A,10, 1927 (1977).Google Scholar
  8. 8.
    U. Grenander and G. Szegö, Toeplitz Forms and their Applications, Berkeley (1958).Google Scholar
  9. 9.
    D. Ruelle, Statistical Mechanics, New York (1969).Google Scholar
  10. 10.
    F. J. Dyson, “Existence of a phase transition in a one-dimensional Ising ferromagnet,” Commun. Math. Phys.,12, 91 (1969).Google Scholar
  11. 11.
    V. S. Vladimirov, Generalized Functions in Mathematical Physics [in Russian], Nauka, Moscow (1979).Google Scholar
  12. 12.
    I. A. Ibragimov, “On a theorem of Szegö,” Matem. Zametki,3, 693 (1968).Google Scholar
  13. 13.
    Constructive Quantum Field Theory (eds. G. Velo and A. Wightman) (Lecture Notes in Physics, Vol. 25), Springer, New York (1973).Google Scholar
  14. 14.
    G. Baxter and I. I. Hirschman (Jr), “An explicit inversion formula for finite-section Wiener-Hopf operators,” Bull. Am. Math. Soc.,70, 820 (1964).Google Scholar
  15. 15.
    I. Ts. Gokhberg and A. A. Sementsul, “Inversion of finite Toeplitz matrices and their continuous analogs,” Matem. Issled. (Kishinev),7, 201 (1972).Google Scholar
  16. 16.
    M. G. Krein, “Integral equations on a half-line with kernels that depend on the difference of arguments,” Usp. Mat. Nauk,13, 3 (1958).Google Scholar
  17. 17.
    M. A. Naimark, Normed Rings, Groningen (1960).Google Scholar
  18. 18.
    W. Rudin, Function Theory in Polydisks, New York (1969).Google Scholar
  19. 19.
    I. I. Danilyuk, Irregular Boundary-Value Problems on the Plane [in Russian], Nauka, Moscow (1975).Google Scholar
  20. 20.
    G. Baxter, “A norm inequality for a “finite-section” Wiener-Hopf equation,” Illinois J. Math.,7, 97 (1963).Google Scholar
  21. 21.
    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge (1952).Google Scholar
  22. 22.
    T. T. Wu, “Theory of Toeplitz determinants and of the spin correlations of the two-dimensional Ising model,” Phys. Rev.,149, 380 (1966).Google Scholar
  23. 23.
    M. Kac, in: Summer Institute on Spectral Theory and Statistical Mechanics (ed. J. D. Pincus), Brookhaven Natl. Lab. Rept. BNL 993 (T-422) (1966).Google Scholar
  24. 24.
    M. E. Fisher and R. E. Hartwig, “Toeplitz determinants: Some applications, theorems, and conjectures,” Adv. Chem. Phys.,15, 333 (1969).Google Scholar
  25. 25.
    R. E. Hartwig and M. E. Fisher, “Asymptotic behavior of Toeplitz matrices and determinants,” Arch. Ration. Mech. Anal.,32, 190 (1969).Google Scholar
  26. 26.
    P. M. Blekher, “Inversion of Toeplitz matrices,” Tr. MMO,40, 207 (1979).Google Scholar
  27. 27.
    L. Bieberbach, Analytische Fortsetzung, Berlin (1955).Google Scholar
  28. 28.
    V. S. Vladimirov, Yu. N. Drozhzhinov, and B. I. Zav'yalov, “Tauberian theorems for generalized functions,” Tr. Mosk. Inst. Akad. Nauk SSSR,163 (1982).Google Scholar
  29. 29.
    I. Yu. Linnik, Izv. Akad. Nauk SSSR, Ser. Mat.,39, 1393 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. S. Vladimirov
  • I. V. Volovich

There are no affiliations available

Personalised recommendations